DSpace Kyoto University
Japanese | English 

Kyoto University Research Information Repository >
Research Institute for Mathematical Sciences >
RIMS Kokyuroku >
Complex Analysis and Complex Geometry >

Please use this identifier to cite or link to this item: http://hdl.handle.net/2433/100169

Full text link:

File Description SizeFormat
0639-10.pdf897.32 kBAdobe PDFView/Open
Title: L$^2$-cohomology of singular algebraic surfaces
Authors: 長瀬, 正義 researcher_resolver
Author's alias: Nagase, Masayoshi
Issue Date: Jan-1988
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 639
Start page: 141
End page: 153
URI: http://hdl.handle.net/2433/100169
Appears in Collections:Complex Analysis and Complex Geometry


Export to RefWorks

Access count of this item: 48

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

DSpace Software Copyright © 2002-2007 MIT and Hewlett-Packard - Feedback - Privacy policy